New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 676
   Posted 1/11/2012 11:30 AM (GMT -6)   
I have severe depression/anxiety and have issues with energy/motivation, etc. My doctor is trying  Vyvanse in my combination of meds. It is simular to adderall and we are using it to increase energy and ablilty to complete task. I was wondering if anyone here has used this med or used a stimulate to help with their depression.
(ps, I do not have ADD or ADHD)
 
Thanks for any response!
Ang

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 33650
   Posted 1/11/2012 12:25 PM (GMT -6)   
Hi Ang,

I have been taking adderall and it has really helped me. I am switching to vyvanse (I think) next week because of the shortage of adderall. I hope it works for me, I have read a lot about it and it sounds very much like adderall. All I can tell you is that not having the fatigue is wonderful. Just don't over do it because you have energy. Pace yourself. I think you are going to be very happy (and hopefully me too) with the vyvanse. Let me know how it goes. I am very curious as to whether it helps you or not. I don't have add or adhd either. I have fibromyalgia and with that comes pain and extreme fatigue. I slept for two years. It was awful. With the adderall, I am not always really energetic, but I am not in bed anymore.

Do let me know if it helps you.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 11843
   Posted 1/11/2012 8:13 PM (GMT -6)   
i wish my doc would prescribe it!!!!!!!!!!!! all the best, jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 676
   Posted 1/12/2012 11:55 AM (GMT -6)   
will the heart palpitations ever go away??
27 years old
Dx's: Depression/anxiety, Non-Epileptic Seizures, Migraines, repeat joint dislocations, suppressed immune system
14 Major surgeries
Meds: Cymbalta, Vyvanse, Valium, Trazadone, Ambien, Loratab

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 33650
   Posted 1/12/2012 4:47 PM (GMT -6)   
Have you mentioned that to your doc? I got one of those ekg's or whatever you call it. I haven't started the vyvanse yet. So I don't know. But I would talk to the doc if you are worried about it. You may need to switch to something else.

Do consult with your doctor.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 23, 2014 8:53 AM (GMT -6)
There are a total of 2,177,610 posts in 242,139 threads.
View Active Threads


Who's Online
This forum has 153467 registered members. Please welcome our newest member, Paperclip.
477 Guest(s), 29 Registered Member(s) are currently online.  Details
Rumble, notsosicklygirl, donsall, **David**, Kolowesi, PeterDisAbelard., mcginnis, garylouisville, Mindy123, Idaho123, Guardian7, kazbern, Gizzy'n me, Serenity Now, opugirl, lymentheCuckoonut, Todd1963, w0hll, NiceCupOfTea, stkitt, gumby44, fruitgirl, javery, Talon, painter5971, Goldengirl2014, Kalman, healthynow, Strategy92


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer